The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (607 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 3, 1995, pp. 421–430
DOI: 10.4171/ZAA/631

Published online: 1995-09-30

On the Representation of Generalized Analytic Vectors

Peter Berglez[1]

(1) Technische Universität Graz, Austria

This paper is concerned with the representation of generalized analytic vectors which are defined as solutions of certain elliptic systems of linear first-order partial differential equations in two complex variables. For the explicite representation of solutions we give integral operators of Vekua type as well as differential operators of Bauer type which map holomorphic vectors onto the set of solutions. For the existence of the differential operators we give a necessary and sufficient condition. We discuss properties of these operators and show how to construct the kernels of the integral operators using the differential operators. Finally we present examples for systems of differential equations for which all the solutions can be represented explicitely.

Keywords: Generalized analytic vectors, differential operators, integral operators

Berglez Peter: On the Representation of Generalized Analytic Vectors. Z. Anal. Anwend. 14 (1995), 421-430. doi: 10.4171/ZAA/631